# SDR ASAA2025121963228

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 42,689 hours, 13,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WOULD NOT OPEN WHEN CATERING TRIED TO OPEN IT. GROUNDED - YES. PERFORMED OPS TEST OF L2 DOOR WITH INTERIOR AND EXTERIOR DOOR HANDLE OPS CHECK GOOD IAW AMM 52-13-00.
